• Phoenix Rising needs funds to operate: please consider donating to support PR

Valtrex side effects

nryanh94

Senior Member
Messages
109
Likes
128
I started valtrex about a week ago and since starting I’ve felt a little more fatigued which I expected, and my body has hurt all over. But the weird side effect that I’ve been getting is an elevated resting heart rate. My normal RHR is like 65 BPM and now it’s over 90 BPM.

Has anyone had any kind of experience with this?
 

joejack102

Senior Member
Messages
133
Likes
81
LINK TO TREAD:
Valtrex and increased heart rate?
https://forums.phoenixrising.me/index.php?threads/valtrex-and-increased-heart-rate.43146/


I've personally never taken it, but I did find that post above about it.

I must say that sounds like an alarming increase in heart rate. I recommend notifying your doctor immediately.


Also, read this excerpt of the drug information............


Although rare, Valtrex can cause a life-threatening disorder that affects the blood cells, kidneys, and other parts of your body.

This is more likely to occur in patients with a weak immune system because of HIV disease, a bone marrow transplant, or kidney transplant.

Get medical help right away if you develop any of these very serious side effects:

  • Extreme tiredness
  • A slow, fast, or irregular heartbeat
  • Bloody or dark urine
  • Fever
  • Severe stomach pain
  • Jaundice (yellowing of skin or eyes)
  • Sudden vision changes
  • Loss of consciousness
  • Seizures
SOURCE: https://www.everydayhealth.com/drugs/valtrex
 

Tella

Senior Member
Messages
305
Likes
185
I started valtrex about a week ago and since starting I’ve felt a little more fatigued which I expected, and my body has hurt all over. But the weird side effect that I’ve been getting is an elevated resting heart rate. My normal RHR is like 65 BPM and now it’s over 90 BPM.

Has anyone had any kind of experience with this?
Hey how r u now?